Menu
X
max asked 2 years ago

I just got over a strep infection in which I was prescribed penicillin for a swollen lymph node associated with this. It worked pretty well. For about a week after that I felt a little achy and sick but all good. The past couple days though I have noticed paler stool with undigested food from very last mean and some pain in lower right abdomen. The main is nothing major and sometimes un-noticable. I am worried I might have cancer. 

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 2 years ago

First of all, your fear for cancer is just an irrational apprehension. Feeling sick and gastrointestinal disturbances are the common side effects of antibiotics like penicillin. Just start any Vitamin B complex tablet. This will make you feel better.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML